# SDR AT9900702

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIR STAIRS ACTUATOR LOWER MOUNT BRACKET CRACKED BEYOND STOP DRILL AT RT OUTBOARD BS 1143.  REMOVED 57.5 OF CANTED FRAME THAT WAS CRACKED BEYOND LIMITS.  CUT, TRIMMED, DRILLED, AND DEBURRED NEW SECTION OF FRAME SPLICED IN NEW REPAIR SECTION OF FRAME IAW TIMCO RES-1 NR 02839, DC9 SRM 51-10-3, 51-10-4, 51-30-1, 51-30-2, AND TIMCO EO 99-1223 REV IR DATED 08/19/99.
